MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547140
Medical Device Problem Codes Difficult to Remove (1528); Use of Device Problem (1670); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed to treat stones on (b)(6) 2026.During the procedure, the device could not be removed from the bile duct because it could no longer be deflated.Extensive manipulation with multiple suction syringes, including cutting the balloon port, was unsuccessful.Intubation was performed using an ercp catheter and advanced to the point where the balloon became blocked.Various wires were then advanced, but these did not cause the balloon to burst.A needle knife was then attempted, including short electrical current pulses.This also proved unsuccessful.As a last resort, a jagwire was used, and a regular-size scivita cholangioscope was advanced.Advancement to the impacted balloon catheter revealed a stone-like pattern in the ductus hepaticus (dhs).Individual stones were visualized using electrocautery until the balloon was seen.A single electrocautery pulse was then applied to the balloon, causing it to burst.The balloon catheter was then removed orally without difficulty.Finally, an 8.5f/15cm flexima stent (neps) was inserted to complete the procedure.Due to this event, the procedure extended the examination time, however, the amount of additional procedure time could not be obtained and was reported to be unavailable by the customer/account.There were no patient complications reported as a result of this event.

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24264149
Report Number3005099803-2026-00462
Device Sequence Number13248824
Product Code FGE
UDI-Device Identifier08714729790365
UDI-Public(01)08714729790365(17)270611(10)36732928
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547140
Device Catalogue NumberM00547140
Device Lot Number0036732928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale